I am 33 years old and about 3 months ago I started having PVC's. I thought they were mini panic attacks and my doctor said it was anxiety. I went to a cardiologist who said he didn't think it was panic and that it was PVC's. It is very scary to get them. I get "big ones" and I get what i think are small ones (what feels like a short pause only when I take my pulse). Will PVC's go away? Will anxiety bring them on then subside with anti anxiety meds?
Anxiety will most definitely bring the PVC's on, in fact, most folks, like myself, that have high anxiety, have the darn things. They might subside with anti-anxiety drugs, some they help, others, they do nothing. Oh, by the way, panic attacks can mimic PVC's and PVC's can mimic panic attacks.
PVC's can come in many forms, some are the small "blips" as I call them, some come in twos, threes, and some can make you feel like your tummy is dropping. They may go away, but, I won't lie to you, most of us that have them, have had them for a long time, oh, we may have times where we don't have any for a long time, but, the darn things usually return. However, everyone is different.
Having forums like this to share experiences with is a big help.
Thanks. I have a history of panci attacks and went on Zoloft but this seems different. Perhaps I just didn't notice the "skip" back then and thought it was the panic. The zoloft helped and I was good for five years (2 years on zoloft and 3 years off) and i am starting back on to see if that helps. I have been under a lot of stress over the last 6 months so i am hopeful it is more anxiety than underlying problems (my family history is good). I am going in for a echo tomorrow, probably a stress test then a holter. Fingers crossed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.